Pacific Journal of Mathematics

Conditions for the modularity of an orthomodular lattice.

D. J. Foulis

Article information

Source
Pacific J. Math., Volume 11, Number 3 (1961), 889-895.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103037124

Mathematical Reviews number (MathSciNet)
MR0133270

Zentralblatt MATH identifier
0234.06006

Subjects
Primary: 06.40

Citation

Foulis, D. J. Conditions for the modularity of an orthomodular lattice. Pacific J. Math. 11 (1961), no. 3, 889--895. https://projecteuclid.org/euclid.pjm/1103037124


Export citation

References

  • [1] G. Birkhoff and J. von Neumann, The logic of quantum mechanics, Ann. of Math., 37 (1936), 823-843.
  • [2] D. J. Foulis, Baer ^-semigroups, Proc. Amer. Math. Soc, 11, No. 4, (1960), 648-654.
  • [3] I. Kaplansky, Any orthocomplemented complete modular lattice is a continuous geometry, Ann. of Math. 61 (1955), 524-541.
  • [4] L. H. Loomis, The lattice theoretic background of the dimension theory of operator algebras, Amer. Math. Soc. Memoir No. 18, (1955).
  • [5] G. W. Mackey, QuantumMechanics and HubertSpace, Herbert Ellsworth Slaught Memorial Paper No. 6, Amer. Math. Monthly, 64, No. 8, (1957), 45-57.